Darba-EJA Tables of Contents        
General Information
Editorial Board
Instructions to Authors
Tables of Contents
Subscription Information
Contact Information
Other Links
VIEW ONLINE

Contents of Volume 8, Number 2, 2002

price: €80.00

RESEARCH PAPERS

Jacek Gilewicz and Lyudmila P. Yushchenko
A counterexample in coconvex and q-coconvex approximations
131--144

A. B. Nemeth
On the interpolation shadow of a finite dimensional subspace of a normed space
145--150

R. S. Rjutin
On continuous operators of generalized rational approximation in L_p spaces
151--159

S. B. Vakarchuk
K-functionals and n-widths of classes of periodic functions of two variables
161--182

Knut Petras
A short note on a question raised by B. Bojanov
183--184

A. V. Prymak
Three-convex approximation by quadratic splines with arbitrary fixed knots
185--196

V. V. Andrievskii
A Remez-type inequality for rational functions considered on a smooth curve
197--207

Saleem Ali Mohammad Ismail
On bivariate polynomial interpolation
209--228

Dimitar K. Dimitrov
Trapezoidal cubature formulae and Poisson's equation
229--243

Theodore Kilgore
Simultaneous approximation on the line and on the half-line for certain rational functions
245--259

A. Kroo and J. Szabados
Tangental Bernstein-Markov inequalities for bivariate polynomials on curves
261--278


< Back